Free Access
Issue
ESAIM: PS
Volume 23, 2019
Page(s) 874 - 892
DOI https://doi.org/10.1051/ps/2019013
Published online 24 December 2019
  1. E. Azmoodeh, S. Campese and G. Poly, Fourth moment theorems for Markov diffusion generators. J. Funct. Anal. 266 (2014) 2341–2359. [Google Scholar]
  2. S. Campese, I. Nourdin, G. Peccati and G. Poly, Multivariate Gaussian approximations on Markov chaoses. Electron. Commun. Probab. 21 (2016) 1–9. [CrossRef] [Google Scholar]
  3. S. Chatterjee and E. Meckes, Multivariate normal approximation using exchangeable pairs. ALEA 4 (2008) 257–283. [Google Scholar]
  4. P. de Jong, A central limit theorem for generalized multilinear forms. J. Multivariate Anal. 34 (1990) 275–289. [CrossRef] [Google Scholar]
  5. C. Döbler and K. Krokowski, On the fourth moment condition for Rademacher chaos. Ann. Inst. Henri Poincaré Probab. Stat. 55 (2019) 61–97. [CrossRef] [Google Scholar]
  6. C. Döbler and G. Peccati, The fourth moment theorem on the Poisson space. Ann. Probab. 46 (2018) 1878–1916. [Google Scholar]
  7. C. Döbler, A. Vidotto and G. Zheng, Fourth moment theorems on the Poisson space in any dimension. Electr. J. Probab. 23 (2018) 36. [Google Scholar]
  8. K. Krokowski, Poisson approximation of Rademacher functionals by the Chen-Stein method and Malliavin calculus. Commun. Stoch. Anal. 11 (2017) 195–222. [Google Scholar]
  9. K. Krokowski, A. Reichenbachs and Ch. Thäle, Berry-Esseen bounds and multivariate limit theorems for functionals of Rademacher sequences. Ann. Inst. Henri Poincaré Probab. Stat. 52 (2016) 763–803. [CrossRef] [Google Scholar]
  10. K. Krokowski, A. Reichenbachs and Ch. Thäle, Discrete Malliavin-Stein method: Berry-Esseen bounds for random graphs and percolation. Ann. Probab. 45 (2017) 1071–1109. [Google Scholar]
  11. M. Ledoux, Chaos of a Markov operator and the fourth moment condition. Ann. Probab. 40 (2012) 2439–2459. [Google Scholar]
  12. E. Meckes, An Infinitesimal Version of Stein’s Method of Exchangeable Pairs. Ph.D dissertation, Stanford University (2006). [Google Scholar]
  13. E. Meckes, On Stein’s method for multivariate normal approximation. IMS collections, High dimensional Probability V. Luminy 5 (2009) 153–178. [CrossRef] [Google Scholar]
  14. E. Mossel, R. O’Donnell and K. Oleszkiewicz, Noise stability of functions with low influences: invariance and optimality. Ann. Math. 171 (2010) 295–341. [Google Scholar]
  15. I. Nourdin and G. Peccati, Stein’s method on Wiener chaos. Probab. Theory Relat. Fields 145 (2009) 75–118. [Google Scholar]
  16. I. Nourdin and G. Peccati, Normal approximations with Malliavin calculus: from Stein’s method to universality. Vol. 192 of Cambridge tracts in Mathematics. Cambridge University Press (2012). [Google Scholar]
  17. I. Nourdin and J. Rosiński, Asymptotic independence of multiple Wiener-Itô integrals and the resulting limit laws. Ann. Probab. 42 (2014) 497–526. [Google Scholar]
  18. I. Nourdin and G. Zheng, Exchangeable pairs on Wiener chaos. High Dimensional Probability V. In Vol. 74 of Progress in Probability (2019) 277–303. [Google Scholar]
  19. I. Nourdin, G. Peccati and G. Reinert, Stein’s Method and Stochastic Analysis of Rademacher Functionals. Electron. J. Probab. 15 (2010) 1703–1742. [Google Scholar]
  20. I. Nourdin, G. Peccati and G. Reinert, Invariance principles for homogeneous sums: universality of Gaussian Wiener chaos. Ann. Probab. 38 (2010) 1947–1985. [Google Scholar]
  21. D. Nualart and G. Peccati, Central limit theorems for sequences of multiple stochastic integrals. Ann. Probab. 33 (2005) 177–193. [Google Scholar]
  22. R. O’Donnell, Analysis of Boolean functions. Cambridge University Press (2014). [CrossRef] [Google Scholar]
  23. G. Peccati and C.A. Tudor, Gaussian limits for vector-valued multiple stochastic integrals. Séminaire de Probabilités XXXVIIIIn Vol. 1857 of Lecture Notes in Mathematics (2005) 247–262. [Google Scholar]
  24. G. Peccati and C. Zheng, Universal Gaussian fluctuations on the discrete Poisson chaos. Bernoulli 20 (2014) 697–715. [CrossRef] [Google Scholar]
  25. N. Privault, Stochastic analysis of Bernoulli processes. Probab. Surv. 5 (2008) 435–483. [CrossRef] [Google Scholar]
  26. N. Privault and G.L. Torrisi, The Stein and Chen-Stein methods for functionals of non-symmetric Bernoulli processes. ALEA 12 (2015) 309–356. [Google Scholar]
  27. Ch. Stein, Approximate computation of expectations. In Vol. 7 of Institute of Mathematical Statistics Lecture Notes – Monograph Series. Institute of Mathematical Statistics (1986). [Google Scholar]
  28. G. Zheng, Normal approximation and almost sure central limit theorem for non-symmetric Rademacher functionals. Stochastic Process. Appl. 127 (2017) 1622–1636. [CrossRef] [Google Scholar]
  29. G. Zheng, Recent developments around the Malliavin-Stein approach-Fourth moment phenomena via exchangeable pairs. Ph.D dissertation, Université du Luxembourg. Available on http://hdl.handle.net/10993/35536 (2018). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.